# SDR AWXA200300121

- Difficulty date: February 6, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 52,336 hours, 35,053 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1/4" CRACK WAS FOUND ON STRINGER TIE CLIP AT STR 2 R/H, BS 639. MAINTENANCE REMOVED DAMAGED STRINGER TIE CLIP AT STR 2 R/H, BS 639; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 38, FIG. 8, AND SRM 51-40-05, PG. 1-4, FIG. 1-2, PG. 7, FIG. 4.
